# SDR F3LA2014013000958

- Difficulty date: January 4, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531114122000
- Condition: Corroded
- Location: Fuselage
- Part time: 39,535 hours, 19,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR C8 S2 CHECK.  MAIN CABIN FLOOR BEAM Y 254 HAS CORROSION AT FR 18.  REMOVED CORROSION AT MAIN CABIN FLOOR BEAM Y 254, FR L8 IAW SRM 51-74-00, 6 B ORIGINAL THICKNESS .079 INCHES, REMOVED .022 INCHES FOUND TO BE WITHIN LIMITS IAW SRM 53-11-15, PBL01, FIG 104, SH L.  REAPPLIED PROTECTIVE COATING.
